| Model Number |
TEC3030 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Purulent Discharge (1812); Unspecified Infection (1930); Pain (1994); Hernia (2240); Impaired Healing (2378); Fluid Discharge (2686); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral umbilical hernia.It was reported that after implant, the patient experienced hernia recurrence, abscess, open draining wound, mesh separation, and infection.Post-operative patient treatment included revision surgery, and mesh removal surgery.
Additional Manufacturer Narrative
Additional info: a3a, a4, b5, b7, h6 (patient codes, ime e2402: "indurated tissue").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral umbilical hernia.It was reported that after implant, the patient experienced indurated tissue with purulence, pain, hernia recurrence, abscess, open draining wound, mesh separation, and infection.Post-operative patient treatment included revision surgery, abdomen wound incision and drainage, debridement, placement of wound vac, and mesh removal surgery.